# SDR CALA9601097

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sub Floor
- Condition: Corroded
- Location: Bs 1136-1274
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTTOM OF SUB-FLOOR CORRODED OUTBOARD OF LEFT OUTBOARD SEAT TRACK AT STA 1136-1274.  THE SUB-FLOOR WAS REPLACED IAW SRM 51-30-02.
